Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 5, 2012, 1:29 PM EDT for Dodge County, Montgomery County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2012, 1:29 PM EDT (17:29 UTC)
- Expired
- Jun 5, 2012, 2:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
Counties Dodge County, GA, Montgomery County, GA
The radar
The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2120 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
727
WWUS82 KFFC 051729
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 PM EDT TUE JUN 5 2012
GAZ097-098-109-111-112-051800-
129 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN WHEELER...
TREUTLEN...MONTGOMERY...LAURENS AND DODGE COUNTIES UNTIL 200 PM
EDT...
AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TARRYTOWN TO DUBOIS...MOVING SOUTHEAST AT
40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WHEELER...TREUTLEN...MONTGOMERY...LAURENS AND DODGE
COUNTIES THROUGH 200 PM EDT. THESE STORMS HAVE A HISTORY OF
PRODUCING LARGE HAIL BUT HAVE SINCE WEAKENED. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE TARRYTOWN...YONKERS...RODDY...
EMPIRE...BARNHILL...LOWERY...RENTZ...CADWELL...KIBBEE...DUBOIS...
GRESSTON...PLAINFIELD...EASTMAN...HIGGSTON AND CEDAR GROVE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3226 8336 3232 8328 3234 8330 3236 8328
3239 8300 3232 8256 3226 8243 3213 8246
3215 8252 3211 8290 3213 8294 3215 8294
3210 8297 3209 8302
TIME...MOT...LOC 1728Z 300DEG 33KT 3228 8255 3234 8290
3230 8330
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 9:09 AM EDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jun 5, 9:09 AM EDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 909 AM EDT TUE JUN 5 2012 .UPDATE... SHOWERS AND A FEW ISOLATED THUNDERSTORMS MOVING ACROSS NORTH GEORGIA THIS MORNING...AND HAVE ADJUSTED POPS UP TO ACCOUNT FOR LATEST RADAR TRENDS. WITH INSTABILITIES LIMITED THIS MORNING...ONLY EXPECTING THE OCCASIONAL LIGHTNING ACTIVITY. HI RES SHORT TERM MODELS INDICATING AN OVERALL WEAKENING TREND WITH THIS MAIN RAIN AREA...WITH SOME CLEARING CONDITIONS INTO THE AFTERNOON PROMOTING STRONGER CONVECTIVE DEVELOPMENT AFTER 18Z. FOR NOW...HAVE MADE REVISIONS TO THE TEMPERATURES AND DEWPOINTS BASED ON LATEST OBSERVATIONS...AND HAVE ADJUSTED THE WX GRIDS TO SUIT THE UPDATED POPS AND LATEST MODELED INSTABILITY GUIDANCE. UPDATES TO THE FORECAST WILL BE MADE AS NEEDED THROUGH THE MORNING...THOUGH ANY SIGNIFICANT CHANGES WILL LIKELY NOT BE NEEDED UNTIL THE AFTERNOON FORECAST PACKAGE. && .PREV DISCUSSION... SHORT TERM /TODAY THROUGH WEDNESDAY/... /ISSUED 401 AM EDT TUE JUN 5 2012/ CURRENT RADAR LOOP SHOWS ALMOST A REPEAT OF LAST NIGHT. SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO NORTH GEORGIA AT THE MOMENT. MODELS INDICATE THESE STORMS WILL WEAKEN AS THEY MOVE SOUTHEAST INTO GEORGIA. THE MODELS SHOW THIS WAVE MOVING SOUTHEAST ALONG THE GA/SC BORDER TODAY. THIS WAVE IS ALSO ASSOCIATED WITH A COLD FRONT THAT IS EXPECTED TO MOVE SOUTH THROUGH THE AREA ALSO. THIS FRONT SHOULD ACT AS A FOCUSING MECHANISM FOR AFTERNOON AND EVENING THUNDERSTORMS TO REFIRE ALONG. INSTABILITIES ALSO PEAK THIS BETWEEN 18Z-00Z WITH MUCAPES GETTING TO NEAR 3000 J/KG AND LIS IN THE -2 TO -4 RANGE. ONCE THIS FRONT PUSHES THROUGH...DRIER AIR IS EXPECTED TO SLOWLY PUSH INTO NW GA THROUGH WED/THU. TEMPS WILL STAY NEAR SEASONAL NORMS THROUGH THE SHORT TERM. 01 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... /ISSUED 401 AM EDT TUE JUN 5 2012/ MODELS IN GOOD AGREEMENT TO BEING THE LONG TERM PERIOD WITH SURFACE TROUGH SOUTH OF THE AREA FROM OFF THE ATLANTIC COAST THROUGH SOUTH GEORGIA AND THE REMAINDER OF THE GULF COAST STATES. MOISTURE IS LARGELY ALONG AND SOUTH OF THIS FEATURE...BUT ENOUGH INTO OUR FORECAST AREA TO WARRANT LOW END POPS DURING THE AFTERNOON PERIOD THURSDAY. TROUGH SINKS FURTHER SOUTH FRIDAY...ALTHOUGH THERE ARE INDICATIONS OF RETURN FLOW ON THE WESTERN SIDE OF THE STATE BY THE ECMWF. WITH GFS DRIER AND MOISTURE NOT IMPRESSIVE BY OTHER MODELS...WILL KEEP FRIDAY THROUGH THE WEEKEND DRY. MATTERS COMPLICATED INTO EARLY NEXT WEEK AS GFS KEEPS CAROLINAS HIGH IN CONTROL ALLOWING FOR CONTINUED DRY CONDITIONS AND LIMITED POPS. ECMWF BREAKS DOWN RIDGE MUCH FASTER WITH GULF MOISTURE TRANSPORT IN FULL EFFECT BY MONDAY AND TUESDAY. WILL USE A BLEND FOR THIS CYCLE WHICH BRINGS LOW END CHANCE POPS FOR MAINLY THE WESTERN TIER OF THE FORECAST AREA. DEESE AVIATION... /ISSUED 725 AM EDT TUE JUN 5 2012/ 12Z UPDATE... SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO THE ATL AREA. THESE STORMS WILL MOVE SOUTH OF ATL BY 15Z TO 16Z. THESE STORMS ARE EXPECTED TO CONTINUE WEAKENING AS THEY MOVE SOUTH. SHOULD ONLY SEE SHOWERS AT THE ATL AREA AIRPORTS BUT THUNDER IS TO CLOSE TO PULL IT OUT OF THE FORECAST. WINDS WILL STAY OUT OF THE NW THROUGH THIS EVENING THEN TURN TO THE NE AFTER 00Z. WIND SPEEDS WILL STAY IN THE 5-10KT RANGE WITH SOME GUST IN THE 15-18KT RANGE. CEILINGS WILL STAY VFR THROUGH THE PERIOD EXCEPT IN AND AROUND SHRA/TSRA DEVELOPMENT. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 61 81 59 / 100 20 30 10 ATLANTA 81 63 80 63 / 100 20 20 10 BLAIRSVILLE 76 53 78 54 / 90 20 20 10 CARTERSVILLE 81 60 81 55 / 100 20 10 10 COLUMBUS 88 67 86 66 / 90 30 30 10 GAINESVILLE 79 61 79 60 / 100 20 20 10 MACON 87 65 86 63 / 90 30 30 20 ROME 84 60 84 56 / 100 20 10 10 PEACHTREE CITY 83 64 81 56 / 90 20 20 10 VIDALIA 87 67 84 66 / 70 60 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....BAKER AVIATION...31
Hazardous weather outlook, Jun 5, 4:44 AM EDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 AM EDT TUE JUN 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 444 AM EDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS WITH ISOLATED SEVERE STORMS. .SYNOPSIS... A DEEP LOW PRESSURE SYSTEM ANCHORED OFF THE NEW ENGLAND COAST IS ALLOWING UPPER LEVEL DISTURBANCES TO COME SWEEPING INTO THE SOUTHEAST U.S. IN ADDITION...NUMEROUS SURFACE BOUNDARIES ARE DRAPED ACROSS THE SOUTHEAST...WITH THE MOST PROMINENT FRONT EXTENDING FROM NORTHERN MISSISSIPPI AND ALABAMA THROUGH THE CAROLINAS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY SEVERE STORMS THAT DEVELOP WILL BE STRONG WINDS TO 60 MPH...QUARTER SIZED HAIL AND FREQUENT LIGHTNING...MAINLY THIS MORNING OVER NORTH GEORGIA AND THIS AFTERNOON THROUGH CENTRAL GEORGIA. .DISCUSSION... THE LAST IN A SERIES OF SHORTWAVES WILL PUSH THROUGH THE AREA TODAY WITH CONVECTION ONGOING OVER EXTREME NORTH GEORGIA. BECAUSE OF THE TIMING...INSTABILITY WILL REMAIN MARGINAL FOR SEVERE STORM DEVELOP INITIALLY...BUT GRADUALLY INCREASE THROUGH THIS AFTERNOON AS THE LINE OF STORMS APPROACHES CENTRAL GEORGIA. COOL TEMPS ALOFT ALONG WITH A PERSISTENT LOW LEVEL JET WILL ALLOW FOR THE DEVELOPMENT OF A FEW SEVERE STORMS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS WILL BE CONFINED TO THE SOUTHERN HALF OF THE FORECAST AREA WEDNESDAY AND THURSDAY BEFORE DRYING CONDITIONS MOVE IN FOR THE WEEKEND WHEN LITTLE OR NO THUNDERSTORM ACTIVITY IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON OR EVENING.
In the hours before
Special weather statement, Jun 5, 12:39 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1239 PM EDT TUE JUN 5 2012
GAZ090-091-102-103-051730-
1239 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WEBSTER...
STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 130 PM EDT...
AT 1236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORM AROUND JAMESTOWN/SOUTH FORT BENNING...MOVING
EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH
130 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
OMAHA...LOUVALE...JAMESTOWN/SOUTH FORT BENNING...CUSSETA...
CHRISTOPHER...BROOKLYN...RENFROE...MANTA...ZELLOBEE...SEMINOLE...
BRANTLEY...CHURCH HILL AND BUENA VISTA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3211 8506 3218 8503 3219 8499 3223 8497
3223 8493 3225 8492 3226 8490 3230 8496
3236 8493 3238 8449 3216 8452
TIME...MOT...LOC 1639Z 276DEG 24KT 3231 8487Local storm report, Jun 5, 12:59 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1259 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 4 S JEFFERSON 34.06N 83.57W
06/05/2012 E1.75 INCH JACKSON GA LAW ENFORCEMENT
GOLF BALL SIZE HAIL OCCURRED NEAR HWY 358 AND PROSPECT
CHURCH RD AREA NOT FAR FROM I-16.
1240 PM HAIL 3 SW PERRY 32.43N 83.77W
06/05/2012 E1.00 INCH HOUSTON GA PUBLIC
NEAR 1100 BLOCK OF THIRD STREET IN PERRY
1240 PM HAIL 1 SSE EASTMAN 32.19N 83.17W
06/05/2012 E0.75 INCH DODGE GA PUBLIC
PENNY SIZE HAIL OCCURRED ON FREAMON GRAHAM BLVD IN
EASTMAN
&&
SNELSONSpecial weather statement, Jun 5, 1:02 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
102 PM EDT TUE JUN 5 2012
GAZ066-067-078-079-089-051745-
102 PM EDT TUE JUN 5 2012
AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PINE MOUNTAIN-CALLAWAY GARDENS TO
ELLERSLIE...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP...TALBOT...MUSCOGEE...MERIWETHER AND HARRIS COUNTIES
THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE WHITESVILLE-PINE LAKE...MOUNTAIN HILL...PINE MOUNTAIN
VALLEY...MULBERRY GROVE...FORTSON...CATAULA...ELLERSLIE...HAMILTON...
CANNONVILLE...SMITHS CROSSROAD...BAUGHS CROSSROADS...JONES
CROSSROADS...LONG CANE...LAGRANGE AND F.D. ROOSEVELT STATE PARK.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3317 8500 3319 8463 3303 8453 3292 8453
3282 8445 3262 8448 3257 8506 3264 8511
3267 8510 3269 8512 3273 8512 3275 8515
3278 8513 3281 8517 3284 8516 3287 8519
3311 8524
TIME...MOT...LOC 1703Z 248DEG 18KT 3288 8489 3278 8472
3262 8475Special weather statement, Jun 5, 1:14 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 PM EDT TUE JUN 5 2012
GAZ052-066-067-069-078-079-089>091-051800-
114 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TROUP...TALBOT...MUSCOGEE...MERIWETHER...MARION...UPSON...
CHATTAHOOCHEE...HARRIS AND HEARD COUNTIES UNTIL 200 PM EDT...
AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 16 MILES WEST OF FROLONA TO SHILOH...MOVING
EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TROUP...TALBOT...MUSCOGEE...MERIWETHER...MARION...UPSON...
CHATTAHOOCHEE...HARRIS AND HEARD COUNTIES THROUGH 200 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UPATOI...MIDLAND...LAKE
HARDING...WHITESVILLE-PINE LAKE...MOUNTAIN HILL...MULBERRY GROVE...
FORTSON...CATAULA...ELLERSLIE...WAVERLY HALL...HAMILTON...WEST
POINT...PINE MOUNTAIN VALLEY...BOX SPRINGS AND BAUGHVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3341 8507 3337 8499 3322 8494 3322 8487
3319 8486 3322 8484 3323 8470 3319 8460
3308 8452 3297 8452 3299 8445 3274 8426
3272 8434 3259 8441 3250 8469 3257 8506
3281 8517 3284 8516 3287 8519 3339 8529
TIME...MOT...LOC 1714Z 269DEG 18KT 3338 8550 3291 8524
3276 8474Local storm report, Jun 5, 1:26 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
126 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 4 S JEFFERSONVILLE 32.63N 83.34W
06/05/2012 E1.75 INCH TWIGGS GA LAW ENFORCEMENT
GOLF BALL SIZE HAIL OCCURRED NEAR HWY 358 AND PROSPECT
CHURCH RD AREA NOT FAR FROM I-16.
&&
SNELSONSpecial weather statement, Jun 5, 1:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 PM EDT TUE JUN 5 2012
GAZ097-098-109-111-112-051800-
129 PM EDT TUE JUN 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN WHEELER...
TREUTLEN...MONTGOMERY...LAURENS AND DODGE COUNTIES UNTIL 200 PM
EDT...
AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TARRYTOWN TO DUBOIS...MOVING SOUTHEAST AT
40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WHEELER...TREUTLEN...MONTGOMERY...LAURENS AND DODGE
COUNTIES THROUGH 200 PM EDT. THESE STORMS HAVE A HISTORY OF
PRODUCING LARGE HAIL BUT HAVE SINCE WEAKENED. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE TARRYTOWN...YONKERS...RODDY...
EMPIRE...BARNHILL...LOWERY...RENTZ...CADWELL...KIBBEE...DUBOIS...
GRESSTON...PLAINFIELD...EASTMAN...HIGGSTON AND CEDAR GROVE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3226 8336 3232 8328 3234 8330 3236 8328
3239 8300 3232 8256 3226 8243 3213 8246
3215 8252 3211 8290 3213 8294 3215 8294
3210 8297 3209 8302
TIME...MOT...LOC 1728Z 300DEG 33KT 3228 8255 3234 8290
3230 8330The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:06 AM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Jun 5, 5:25 AM EDT | Special Weather Statement | FFC | Dade, Walker | 35 min |
| Jun 5, 5:57 AM EDT | Special Weather Statement | FFC | Chattooga, Dade, Walker | 48 min |
| Jun 5, 6:40 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Gordon, Polk, Walker | 35 min |
| Jun 5, 7:51 AM EDT | Special Weather Statement | FFC | Haralson | 24 min |
| Jun 5, 11:14 AM EDT | Special Weather Statement | FFC | Bibb, Monroe | 31 min |
| Jun 5, 11:50 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 25 min |
| Jun 5, 11:56 AM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jun 5, 12:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Jones, Laurens and 2 more | 39 min |
| Jun 5, 12:25 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
| Jun 5, 12:33 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Jun 5, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Treutlen, Wheeler | 42 min |
| Jun 5, 12:39 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 51 min |
| Jun 5, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Twiggs, Wilkinson | 46 min |
| Jun 5, 12:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Peach, Pulaski, Twiggs | 25 min |
| Jun 5, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Jun 5, 1:01 PM EDT | Tornado Warning | FFC | Toombs | 24 min |
| Jun 5, 1:02 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup | 43 min |
| Jun 5, 1:09 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wheeler, Wilcox | 38 min |
| Jun 5, 1:14 PM EDT | Special Weather Statement | FFC | Harris, Heard, Meriwether, Talbot, Troup | 46 min |
| Jun 5, 1:18 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| Jun 5, 1:30 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 45 min |
| Jun 5, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 52 min |
| Jun 5, 1:41 PM EDT | Special Weather Statement | FFC | Taylor | 34 min |
| Jun 5, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 25 min |
| Jun 5, 1:58 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Meriwether | 32 min |
| Jun 5, 2:02 PM EDT | Special Weather Statement | FFC | Telfair | 28 min |
| Jun 5, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 47 min |
| Jun 5, 2:16 PM EDT | Special Weather Statement | FFC | Crawford, Houston, Macon, Peach, Taylor | 44 min |
| Jun 5, 2:25 PM EDT | Special Weather Statement | FFC | Dooly | 35 min |
| Jun 5, 2:28 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Fayette, Meriwether, Pike and 1 more | 32 min |
| Jun 5, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 49 min |
| Jun 5, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 44 min |
| Jun 5, 2:57 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Lamar, Pike, Spalding and 1 more | 33 min |
| Jun 5, 3:23 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs, Wilkinson | 52 min |
| Jun 5, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 34 min |
| Jun 5, 3:29 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Henry, Lamar, Monroe | 31 min |
| Jun 5, 3:45 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Wilkinson | 45 min |
| Jun 5, 3:52 PM EDT | Special Weather Statement | FFC | Telfair | 23 min |
| Jun 5, 4:05 PM EDT | Special Weather Statement | FFC | Jasper | 25 min |
| Jun 5, 4:21 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Montgomery, Treutlen | 39 min |
| Jun 5, 4:51 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 24 min |
| Jun 5, 4:57 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.